# SDR 98ZZZX1291

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hillsboro Aviation Inc, repair station LJER093G
- Aircraft: N182MA
- Make and model: Cessna 182S
- Aircraft serial: 18280047
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Condition: Failed
- Location: Drive
- Part time: 25 hours
- Component: Lamar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE PILOT ATTEMPTED TO START THE AIRCRAFT, A SPINNING NOISE WAS HEARD WITH NO ENGAGEMENT.  TROUBLESHOOTING FOUND FAILED BENDIX DRIVE.  REMOVED STARTER AND INSTALLED NEW.  PILOT REPORTED NO UNUSUAL STARTING CHARACTERISTICS PRIOR TO THE FAILURE.
